# SDR HALA2022053100214

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 33,633 hours, 5,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 396 DOOR 2R SLIDE ARM/DISARM PIN WILL NOT SLIDE INTO THE HOLE. CORRECTIVE ACTION: DOOR 2R SLIDE ARM/DISARM PIN WILL NOT SLIDE INTO THE HOLE. (8462136)
